Publications (6) ALEXANDER ZAKHAROV publications

2021

  1. Commensurability of Baumslag-Solitar Groups

    Indiana University Mathematics Journal, Vol. 70, Núm. 6, pp. 2527-2555

  2. On commensurability of right-angled Artin groups II: RAAGs defined by paths

    Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 170, Núm. 3, pp. 559-608

2020

  1. Eraser morphisms and membership problem in groups and monoids

    Communications in Algebra, Vol. 48, Núm. 8, pp. 3482-3504

2019

  1. On commensurability of right-angled Artin groups I: RAAGs defined by trees of diameter 4

    Revista matemática iberoamericana, Vol. 35, Núm. 2, pp. 521-560

2018

  1. Intersection problem for Droms RAAGs

    International Journal of Algebra and Computation, Vol. 28, Núm. 7, pp. 1129-1162

  2. On finitely generated submonoids of virtually free groups

    Groups, Complexity, Cryptology, Vol. 10, Núm. 2, pp. 63-82